Proceedings of the Japan Academy

Abelian groups and $\Re$-semigroups

Takayuki Tamura

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 212-216.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520391

Digital Object Identifier
doi:10.3792/pja/1195520391

Mathematical Reviews number (MathSciNet)
MR0274618

Zentralblatt MATH identifier
0206.31203

Subjects
Primary: 20.92

Citation

Tamura, Takayuki. Abelian groups and $\Re$-semigroups. Proc. Japan Acad. 46 (1970), no. 3, 212--216. doi:10.3792/pja/1195520391. https://projecteuclid.org/euclid.pja/1195520391


Export citation

References

  • [1] A. H. Clifford and G. B. Preston: The Algebraic Theory of Semigroups, Vol.1, Math. Surveys, No. 7. Amer. Math. Soc, Providence, R.I. (1961).
  • [2] A. G. Kurosh; The Theory of Groups (English translation), Vols. I and II. Chelsea Publ. Co., New York (1960).
  • [3] T. Tamura: Commutative nonpotent archimedean semigroups with cancellation law. I. Jour. Gakugei, Tokushima Univ., 8, 5-11 (1957).